An Interdisciplinary Journal

2004, Vol.7, No.3, pp.263-272

On Stability of the Origin in Homogenized Quadratic Systems of ODEs in
M. Mencinger

The aim of this paper is to complete the analysis of stability of the origin in two-dimensional quadratic systems of ODEs and to apply these results on a special class of three-dimensional quadratic systems of ODEs which are obtained by a process called homogenization.
Key words: commutative, non-associative, algebra, quadratic system of ODEs, stability of critical points, hyperbolic-nonhyperbolic critical point, homogenization

Full text:  Acrobat PDF  (165KB)   PostScript (283KB)   PostScript.gz (131KB)

ContentsJournal Home Page

Copyright © Nonlinear Phenomena in Complex Systems. Last updated: November 8, 2004